Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 2.585
Source Normalized Impact per Paper (SNIP) 2017: 1.203

Mathematical Citation Quotient (MCQ) 2016: 1.28

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2009, Issue 627

Issues

On the growth of nonuniform lattices in pinched negatively curved manifolds

Françoise Dal'Bo / Marc Peigné
  • LMPT, UMR 6083, Faculté des Sciences et Techniques, Parc de Grandmont, 37200 Tours. e-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Jean-Claude Picaud
  • LMPT, UMR 6083, Faculté des Sciences et Techniques, Parc de Grandmont, 37200 Tours. e-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Andrea Sambusetti
  • Istituto di Matematica G. Castelnuovo Universita' “La Sapienza” di Roma, P.le Aldo Moro 5, 00185 Roma. e-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-01-08 | DOI: https://doi.org/10.1515/CRELLE.2009.010

About the article

Received: 2006-11-20

Revised: 2007-06-18

Published Online: 2009-01-08

Published in Print: 2009-02-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2009, Issue 627, Pages 31–52, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2009.010.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mickaël Crampon and Ludovic Marquis
Pacific Journal of Mathematics, 2014, Volume 268, Number 2, Page 313
[2]
FRANÇOISE DAL’BO, MARC PEIGNÉ, JEAN-CLAUDE PICAUD, and ANDREA SAMBUSETTI
Ergodic Theory and Dynamical Systems, 2011, Volume 31, Number 03, Page 835

Comments (0)

Please log in or register to comment.
Log in